Article citationsMore>>

C. S. Liu, “Exact Traveling Wave Solutions for (1 + 1)-Dimentional Dispersive Long Wave Equation,” Chinese Physical Society, Vol. 14, No. 9, 2005, pp. 1710-1716.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.